# SDR 1TLR20180425001

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: General aviation
- Aircraft: N212R
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Engine time: 2,554 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Throttle Body
- Part number: 6335739
- Part serial: A189107AR
- Condition: Leaking
- Location: Engine
- Part time: 2,554 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION ENGINE RUNS, NOTICED FUEL LEAK EMINATING FROM THROTTLE BODY FUEL CONTROL SHAFT. LOCATION OF THE FUEL LEAK IS RIGHT ABOVE EXHAUST MANIFOLD.
